Publications of M. Gentili

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Gentili M., in the category ALL (or show them all):   (Items found: 5)


2007 | 2006 | 2005 | 2003

2007  [top]

2006  [top]

2005  [top]
  • Confessore G., Dell'Olmo P., Gentili M.: Experimental evaluation of approximation and heuristic algorithms for the dominating paths problem, Computers & Operations Research 32 (9), 2383-2405, 2005
  • Dell'Olmo P., Gentili M., Scozzari A.: On finding dissimilar Pareto-optimal paths, European Journal of Operational Research 162 (1), 70-82, 2005

2003  [top]
  • Dell'Olmo P., Gentili M.: Scheduling Problems with Machine saturation Property, Mathematical Methods of Operations Research, accepted for pubblication, 2003
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -